EconPapers    
Economics at your fingertips  
 

Nonconvex Differential Variational Inequality and State-Dependent Sweeping Process

Tahar Haddad ()
Additional contact information
Tahar Haddad: Université de Jijel

Journal of Optimization Theory and Applications, 2013, vol. 159, issue 2, No 5, 386-398

Abstract: Abstract We prove the existence of solutions of a differential variational inequality involving a prox-regular set in an infinite dimensional Hilbert space via a new existence result of a non-convex state-dependent sweeping process.

Keywords: Differential variational inequality; Projection algorithm; Prox-regular sets; Normal cones (search for similar items in EconPapers)
Date: 2013
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://link.springer.com/10.1007/s10957-013-0353-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joptap:v:159:y:2013:i:2:d:10.1007_s10957-013-0353-1

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1007/s10957-013-0353-1

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joptap:v:159:y:2013:i:2:d:10.1007_s10957-013-0353-1